Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Fungal infection of the penis foreskin

what are the consequences of using forcan 150 mg tablets for a extended period of time? I was told by the doctor to take 2 tabs (morning and night) a day , for 5 days. I continued the dosage for another week. Want to continue the dosage for one more week to heal the fungal infection on my Penis foreskin . I am unable to pull down the foreskin due to the infection. After the dosage the infection seemed to have subsided. However, I still can t pull the foreskin down. Apart from the tablets the doc had also suggested an ointment candid B, which i am still using.
Asked On : Thu, 5 Apr 2012
Answers:  1 Views:  1331
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Urologist 's  Response
Don't use forcan more than the prescribed dose. Taking it more is not going to solve the problem.
Inability to retract foreskin is due to phimosis (resulting from inflammatory fibrosis of foreskin).
It may need surgical correction(circumcision). Continue applying the ointment candid B and consult
Bye bye.
Answered: Wed, 18 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor